Artículo

Amster, P.; Mariani, M.C. "A fixed point operator for a nonlinear boundary value problem" (2002) Journal of Mathematical Analysis and Applications. 266(1):160-168
Artículo de Acceso Abierto. Puede ser descargado en su versión final
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor

Abstract:

We study a semilinear second order equation with a nonlinear boundary condition for the axial deformation of a nonlinear elastic beam in the presence of friction. Under appropriate conditions we define a fixed point operator in order to obtain solutions for this equation. ©c 2002 Elsevier Science.

Registro:

Documento: Artículo
Título:A fixed point operator for a nonlinear boundary value problem
Autor:Amster, P.; Mariani, M.C.
Filiación:Departamento De Matemática, Facultad De Ciencias Exactas Y Naturales, Ciudad Universitaria, Pabellón I, 1428, Buenos Aires, Argentina
Palabras clave:Fixed point methods; Nonlinear BVP
Año:2002
Volumen:266
Número:1
Página de inicio:160
Página de fin:168
DOI: http://dx.doi.org/10.1006/jmaa.2001.7722
Handle:http://hdl.handle.net/20.500.12110/paper_0022247X_v266_n1_p160_Amster
Título revista:Journal of Mathematical Analysis and Applications
Título revista abreviado:J. Math. Anal. Appl.
ISSN:0022247X
PDF:https://bibliotecadigital.exactas.uba.ar/download/paper/paper_0022247X_v266_n1_p160_Amster.pdf
Registro:https://bibliotecadigital.exactas.uba.ar/collection/paper/document/paper_0022247X_v266_n1_p160_Amster

Referencias:

  • Grossinho, M., Ma, T.F., Symmetric equilibria for a beam with a nonlinear elastic foundation (1994) Portugali. Math, 51, pp. 375-393. , Nonlinear Anal., to appear
  • Grossinho, M., Tersian, S., The dual variational principle and equilibria for a beam resting on a discontinuous nonlinear elastic foundation Nonlinear Anal, , to appear
  • Rebelo, C., Sanchez, L., Existence and multiplicity for an O.D.E. with nonlinear boundary conditions (1995) Differential Equations Dynam. Systems, 3, pp. 383-396
  • Ma, T.F., Existence results for a model of nonlinear beam on elastic bearings (2000) Appl. Math. Lett, 13, pp. 11-15

Citas:

---------- APA ----------
Amster, P. & Mariani, M.C. (2002) . A fixed point operator for a nonlinear boundary value problem. Journal of Mathematical Analysis and Applications, 266(1), 160-168.
http://dx.doi.org/10.1006/jmaa.2001.7722
---------- CHICAGO ----------
Amster, P., Mariani, M.C. "A fixed point operator for a nonlinear boundary value problem" . Journal of Mathematical Analysis and Applications 266, no. 1 (2002) : 160-168.
http://dx.doi.org/10.1006/jmaa.2001.7722
---------- MLA ----------
Amster, P., Mariani, M.C. "A fixed point operator for a nonlinear boundary value problem" . Journal of Mathematical Analysis and Applications, vol. 266, no. 1, 2002, pp. 160-168.
http://dx.doi.org/10.1006/jmaa.2001.7722
---------- VANCOUVER ----------
Amster, P., Mariani, M.C. A fixed point operator for a nonlinear boundary value problem. J. Math. Anal. Appl. 2002;266(1):160-168.
http://dx.doi.org/10.1006/jmaa.2001.7722